# SDR REXA2016020200166

- Difficulty date: February 2, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT LOWER SILL ANGLE IS CORRODED.  REMOVED & INSTALLED NEW SERVICE DOOR LOWER SILL ANGLE PN SH670-31996-3 IAW SRM 51-42-06-001-001-A01.
